# SDR CA150714001

- Difficulty date: July 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 30,151 hours
- Engine: Pwa PT6A67D
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF DURING THE INITIAL CLIMB, THE CREW COULD NOT GET THE FLAPS TO RETRACT.  THE CREW RETURNED TO ORIGIN & CONTACTED MX.  THE FLAPS WERE RESET TO ZERO & THE ACFT WAS RELEASED UNDER THE MEL PROTOCOL & THE ACFT CONTINUED ITS RUN.  ONCE THE ACFT WAS INSPECTED BY MX IT WAS DISCOVERED THAT WIRE C43A22 AT THE SPLIT FLAP SWITCH WAS CHAFED & THE TERMINALS ON THE SWITCH WERE CORRODED.  WIRE WAS REPAIRED & THE SWITCH CLEANED & INSPECTED IAW WDM 27-51-01.  A SUCCESSFUL FUNCTION CHECK WAS CARRIED OUT IAW OEM INSTRUCTIONS.  THE SUBJECT MEL WAS CLEARED & THE ACFT RETURNED TO SERVICE.
